# SDR UPS01835412

- Difficulty date: March 6, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 73,151 hours, 27,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT MLG WW CRACKED IN VERT LEG OF TRAPEZOIDAL FITTING FS 902 LONG 24 LT.     STOP DRILLED CRACK IAW UPS EO DC8-5340-0748 2B CRACK CONDITION REPAI R PREVIOUSLYCOMPLIED WITH IAW UPS EO DC8-5340-0748 NO FURTHER ACTION  REQUIRED AT THIS TIME
